Announcement

Collapse
No announcement yet.

Can UTIs cause flares?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Can UTIs cause flares?

    Let's see, I went to the ER on a weekend with awful back pains, sure enough, it was an infection. I am on antibiotics now, and have been for 4 days, i'm starting to question the effectiveness of these antibiotics since I still have awful bladder pain, or is it just my IC reacting to the whole mess? They used to put me on antibiotics from the time I was 8, because i'd always complain of painful pee, but never had an infection. Could this cut down on their effectiveness? Help. =[

  • #2
    Yes repeated use of Ab's can make the bacteria not as sensative to it.

    My gp just changes ab used totreat UTI.

    I almost alway find it is 6-7 days before I start to get relief, I personally think the UIT causes a flare, for me. It is hard to know where the line is drawn.

    MG
    My are with you all. May you all find a way to peace and joy in your lives.

    Comment


    • #3
      UTIs definitely cause me to flare. A really bad one a few years back left me in such a flare that my Uro changed one of my meds --- and I finally got relief.

      Comment

      Working...
      X